Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1962, Volume 2, Number 4, Pages 529–536 (Mi zvmmf7888)  

The convergence of the orthogonal power method

V. V. Voevodin

Moscow

Full text: PDF file (823 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1963, 2:4, 554–564

Bibliographic databases:

MSC: Primary 65F15; Secondary 65F25, 65F10
Received: 30.03.1962

Citation: V. V. Voevodin, “The convergence of the orthogonal power method”, Zh. Vychisl. Mat. Mat. Fiz., 2:4 (1962), 529–536; U.S.S.R. Comput. Math. Math. Phys., 2:4 (1963), 554–564

Citation in format AMSBIB
\Bibitem{Voe62}
\by V.~V.~Voevodin
\paper The convergence of the orthogonal power method
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1962
\vol 2
\issue 4
\pages 529--536
\mathnet{http://mi.mathnet.ru/zvmmf7888}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0160789}
\zmath{https://zbmath.org/?q=an:0208.40204}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1963
\vol 2
\issue 4
\pages 554--564
\crossref{https://doi.org/10.1016/0041-5553(63)90529-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf7888
  • http://mi.mathnet.ru/eng/zvmmf/v2/i4/p529

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:171
    Full text:86
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021